MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 72213N
Medical Device Problem Codes Complete Blockage (1094); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris secondary set experienced tubing kinked and flow issue.The following information was provided by the initial reporter: we had an event last weekend in which a kink in the tubing delayed administration of alteplase for a pe.I would like to log that info in the referral.Also, would it be possible to report this event to the manufacturer? we had a spate of similar events involving secondary iv tubing in (b)(6) of 2022, and i would be curious to know if it was the same product involved.I believe you reported those to the manufacturer.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device expiration date: unknown.Device manufacture date: unknown.
 
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint of tubing kinked - flow issues - fluid blockage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because the lot number is unknown.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description
It was reported that the bd alaris secondary set experienced tubing kinked and flow issue.The following information was provided by the initial reporter: we had an event last weekend in which a kink in the tubing delayed administration of alteplase for a pe.I would like to log that info in the referral.Also, would it be possible to report this event to the manufacturer? we had a spate of similar events involving secondary iv tubing in february of 2022, and i would be curious to know if it was the same product involved.I believe you reported those to the manufacturer.

Brand Name
BD ALARIS SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key16527222
Report Number2243072-2023-00377
Device Sequence Number2661981
Product Code FPA
UDI-Device Identifier07613203010078
UDI-Public(01)07613203010078
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number72213N
Device Catalogue Number72213N
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Supplement Date Received by Manufacturer03/16/2023
Initial Report FDA Received Date03/12/2023
Supplement Report FDA Received Date03/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown